Sur l'itération des transformations conformes ou pseudo-conformes
Compositio Mathematica, Tome 1 (1935), pp. 223-227.
@article{CM_1935__1__223_0,
     author = {Cartan, Henri},
     title = {Sur l'it\'eration des transformations conformes ou pseudo-conformes},
     journal = {Compositio Mathematica},
     pages = {223--227},
     publisher = {Johnson Reprint Corporation},
     volume = {1},
     year = {1935},
     mrnumber = {1556889},
     zbl = {0009.17405},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1935__1__223_0/}
}
TY  - JOUR
AU  - Cartan, Henri
TI  - Sur l'itération des transformations conformes ou pseudo-conformes
JO  - Compositio Mathematica
PY  - 1935
DA  - 1935///
SP  - 223
EP  - 227
VL  - 1
PB  - Johnson Reprint Corporation
UR  - http://www.numdam.org/item/CM_1935__1__223_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1556889
UR  - https://zbmath.org/?q=an%3A0009.17405
LA  - fr
ID  - CM_1935__1__223_0
ER  - 
Cartan, Henri. Sur l'itération des transformations conformes ou pseudo-conformes. Compositio Mathematica, Tome 1 (1935), pp. 223-227. http://www.numdam.org/item/CM_1935__1__223_0/